Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 759562, 7 pages
http://dx.doi.org/10.1155/2014/759562
Research Article

Mellin Transform Method for European Option Pricing with Hull-White Stochastic Interest Rate

Department of Mathematical Science, Seoul National University, Seoul 151-747, Republic of Korea

Received 5 May 2014; Accepted 9 September 2014; Published 16 October 2014

Academic Editor: Li Ma

Copyright © 2014 Ji-Hun Yoon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Merton, “Theory of rational option pricing,” The Rand Journal of Economics, vol. 4, pp. 141–183, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. R. Rabinovitch, “Pricing stock and bond options when the default-free rate is stochastic,” Journal of Financial and Quantitative Analysis, vol. 24, pp. 447–457, 1989. View at Google Scholar
  3. K. I. Amin and R. A. Jarrow, “Pricing options on risky assets in a stochastic interest rate economy,” Mathematical Finance, vol. 4, pp. 217–237, 1992. View at Google Scholar
  4. Y.-J. Kim, “Option pricing under stochastic interest rates: an empirical investigation,” Asia-Pacific Financial Markets, vol. 9, no. 1, pp. 23–44, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Fang, “European option pricing formula under stochastic interest rate,” Progress in Applied Mathematics, vol. 4, no. 1, pp. 14–21, 2012. View at Google Scholar
  6. R. Panini and R. P. Srivastav, “Option pricing with Mellin transforms,” Mathematical and Computer Modelling, vol. 40, no. 1-2, pp. 43–56, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. R. Panini and R. P. Srivastav, “Pricing perpetual options using Mellin transforms,” Applied Mathematics Letters, vol. 18, no. 4, pp. 471–474, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Frontczak and R. Schöbel, “On modified Mellin transforms, Gauss-Laguerre quadrature, and the valuation of American call options,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1559–1571, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. A. Elshegmani and R. R. Ahmed, “Analytical solution for an arithmetic Asian option using Mellin transforms,” International Journal of Mathematical Analysis, vol. 5, no. 26, pp. 1259–1265, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Øksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 2003. View at MathSciNet
  11. J. Bertrand, P. Bertrand, and J. Ovarlez, “The mellin transform,” in The Transforms and Applications Handbook, D. Alexander, Ed., CRC Press, Boca Raton, Fla, USA, 2nd edition, 2000. View at Google Scholar